# SDR AALA20090830LHR01

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 35,003 hours, 4,830 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER NUMBER 15 HAD AN ELECTRICAL ARC (FLASH) AND QUIT.  CIRCUIT BREAKER PULLED.  REPLACED COFFEEMAKER NUMBER 15.
